Graham Robert Allan, 1936–2007

Dales, H.G. (2012) Graham Robert Allan, 1936–2007. Bulletin of the London Mathematical Society, 44 (4). pp. 849-860. ISSN 0024-6093

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Bulletin of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67562
Deposited By:
Deposited On:
15 Nov 2013 11:35
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Feb 2020 02:22